# SDR EIA2007035

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65B409915
- Condition: Dented
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT APPROX 1" AT CENTER AREA OF DUCT FROM BYPASS VALVE TO ACM, NR 3 PACK.  CARRIED OUT PENETRANT INSP, ADD ALUMINUM DOUBLER, WELD AND ALODINE REPAIR PER ECRA 471-51-256-1
